# SDR DALA1312113733

- Difficulty date: September 29, 2012
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 33,169 hours, 17,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111625
- Condition: Cracked
- Location: Bs 440 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CRACKED AT BS 440. STRINGER 8L.  REPAIRED MAIN CABIN FRAME AT BS 440 STR 8L IAW ER/A 506383-14AD REV ORIG.
